ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i9.10
pages 1-19

Periodic Solutions of Evolutionary Equations in the Class of Nonreflexive Banach Spaces

Pavel O. Kasyanov
Kiev National Taras Shevchenko University, Ukraine
Valeriy S. Melnik
Institute of Applied System Analysis of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
Sperantsa Toscano
Salerno University, Italy
Nina V. Zadoyanchuk
Kiev National Taras Shevchenko University, Ukraine

要約

We consider the differential-operator equations with nonlinear mappings of the wλ0-pseudomonotone type in the class of nonreflexive Banach spaces. On the basis of the Dubinsky method the theorem about the existence of a periodic solution is proved. A priori estimates of solutions are obtained.


Articles with similar content:

On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Elena M. Kiseleva, Konstantin A. Kuznetsov
PROPERTIES OF SOME MATRIX OPERATORS APPEARING IN THE THEORY OF PLANAR WAVEGUIDE JUNCTIONS
Telecommunications and Radio Engineering, Vol.72, 2013, issue 6
V. P. Chumachenko
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
On the Determination of the Stability Radius of a Polynomial
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
S. S. Tolstobrov